Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Maharam's conditions for measure


Authors: J. L. Hodges and Alfred Horn
Journal: Trans. Amer. Math. Soc. 64 (1948), 594-595
MSC: Primary 27.2X
MathSciNet review: 0027316
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0027316-9
PII: S 0002-9947(1948)0027316-9
Article copyright: © Copyright 1948 American Mathematical Society